Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: AVALIGN TECHNOLOGIES AVALIGN; RIGHT ANGLE ELECTRODE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
AVALIGN TECHNOLOGIES AVALIGN; RIGHT ANGLE ELECTRODE
Model Number
VM46-9151
Medical Device Problem Code
Overheating of Device (1437)
Health Effect - Clinical Code
Superficial (First Degree) Burn (2685)
Type of Reportable Event
Serious Injury
Event or Problem Description
Liver tissue was getting burned from the insulation.
New Search
Submit an Adverse Event Report
Brand Name
AVALIGN
Common Device Name
RIGHT ANGLE ELECTRODE
Manufacturer
(Section D)
AVALIGN TECHNOLOGIES
626 cooper ct
schaumburg IL 60173
Manufacturer Contact
jennifer staunton
626 cooper ct
schaumburg, IL 60173
MDR Report Key
18479677
Report Number
1421101-2024-00001
Device Sequence Number
17838859
Product Code
GEI
UDI-Device Identifier
00190776005627
UDI-Public
00190776005627
Combination Product (Y/N)
N
Initial Reporter State
IL
Initial Reporter Country
US
PMA/510(K) Number
K040855
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Distributor
Initial Reporter Occupation
Other
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
No
Device Model Number
VM46-9151
Device Lot Number
154887
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
01/08/2024
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/09/2024
Date Device Manufactured
02/09/2023
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Sex
Unknown